# SDR QXEA200601032

- Difficulty date: April 10, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT NACELLE, INBOARD DRAG ANGLE IS CRACKED AT LAST RIVET, AFT ON WING SIDE.  REPARIED IAW RD 8-57-1053, ISSUE 2.
